# SDR UIEA2016121901045

- Difficulty date: December 17, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33AER
- Aircraft serial: 27310
- Aircraft time: 90,947 hours, 17,752 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Warning System
- Condition: Activated
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 3000FT, WHEN APP MODE SELECTED, A PWR TRANSFER,LOAD SHED EVENT OCCURS. EICAS RT PACK OFF, AUDIBLE ALARM HEARD, BEEPING FOR A COUPLE SECONDS.  PERFORMED A BITE TEST ON PACK CONTROLLER, NO FAULTS PRESENT, MCDP SHOWS NO FAULTS, TEST 30/40 CHECKED NORMAL. NO FAULTS PRESENT IAW AMM 21-51-00-22-00-02.
